# SDR IPXA2025092267652

- Difficulty date: September 8, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771343
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 2180 S-22L (LEVEL1) (REPAIR)FABRICATED REPAIR SPLICE I.A.W. EGAT WORK SHEET NO. 50696 STEP 14 (SRM 53-60-03-2R-12 REV.46/TR:53-160).PERFORMED THE HEAT TREATMENT FROM 7075-O TO T62 CONDITION I.A.W. EGAT WORK SHEET NO.:50696 STEP 15. (SRM 53-60-03-2R-12 REV.46 / TR:53-160) AND SPWPS-HT-008 REV.35 AND SPDS-HT-005 REV.37.PERFORMED EO-95232-REQ1 REV.1 AND EI NO.F2025A53M-2149 REV.0 AND EGAT WORK SHEET NO.50696.
